# SDR I5EA2022101900009

- Difficulty date: October 18, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737
- Aircraft serial: 25022
- Aircraft time: 69,814 hours, 45,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP IN AFT GALLEY OVERHEAD.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSY AT STA 975R MODULE M1137 IAW B737-400 AMM 33-51-51. TEST OK.
